Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Redness, itchiness, consistent moistness under foreskin, worsens after masturbation. No relief with medicines. Help?

under my fore skin is very red and very itchy, it also feels and looks moist even when I dried it after washing (aquas cream, never soap), my doctor as precribed diffrent types of creams but nothing seems to help.

Creams used...
Elocon cream (alway give a burning sensation)
Dermovate 0.05% w/w cream (slighty more effective)
Eumovate cream seems to give the best relieve from the redness and itchiness but not curing it
The condition is always worse after masterbation when the skin of my penis become red, shiny and also itchy.
I am HI+
My meds are Truvada 1 daily, Prezista 2 daily, Ritonavir 1 daily all taken together at 9pm
I also take 1 or 2 Naproxen for pain relieve arthritis
Atorvastatin 10m, 1 daily
Alfuzosin hydrochloride 10m 1 daily
again all taken together at 9pm
Any help will be gratfully appreciated
Thank you
DJ
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Jun 2013
Hi there ~

Thank you for bringing up your concerns. I would think that washing the head of your penis after masturbation or any sexual activity and while showering should be done as a routine. Try this and if you can avoid masturbation for about a week. You should see good results. If balanitis is due to a fungal infection, the creams prescribed by your doctor should have worked. However if it was a viral infection it is not going to be helpful. Have your HIV and WBC counts checked. Hope you visit with your doctor for the same.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions